American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] L. Nirenberg. Variational and topological methods in nonlinear problems. Bull. Amer. Math. Soc. 4 (1981) 267-302. MR 609039.
Abstract, references, and article information   
View Article: PDF

[2] M. S. Baouendi and E. C. Zachmanoglou. Unique continuation theorems for solutions of partial differential equations. Bull. Amer. Math. Soc. 83 (1977) 1045-1048. MR 0466890.
Abstract, references, and article information   
View Article: PDF

[3] Ray Redheffer and Wolfgang Walter. Existence theorems for strongly coupled systems of partial differential equations over Bernstein classes. Bull. Amer. Math. Soc. 82 (1976) 899-902. MR 0457925.
Abstract, references, and article information   
View Article: PDF

[4] Paul R. Wenston. On local solvability of linear partial differential equations not of principal type. Bull. Amer. Math. Soc. 81 (1975) 215-218. MR 0402241.
Abstract, references, and article information   
View Article: PDF

[5] Sigurdur Helgason. Paley-Wiener theorems and surjectivity of invariant differential operators on symmetric spaces and Lie groups. Bull. Amer. Math. Soc. 79 (1973) 129-132. MR 0312158.
Abstract, references, and article information   
View Article: PDF

[6] E. C. Zachmanoglou. Foliations and the propagation of zeroes of solutions of partial differential equations. Bull. Amer. Math. Soc. 78 (1972) 835-839. MR 0299925.
Abstract, references, and article information   
View Article: PDF

[7] Karl Gustav Andersson. Propagation of analyticity for solutions of differential equations of principal type. Bull. Amer. Math. Soc. 78 (1972) 479-482. MR 0294840.
Abstract, references, and article information   
View Article: PDF

[8] M. S. Baouendi and C. Goulaouic. Nonanalytic-hypoellipticity for some degenerate elliptic operators. Bull. Amer. Math. Soc. 78 (1972) 483-486. MR 0296507.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia